English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Commentary: resolving pertussis resurgence and vaccine immunity using mathematical transmission models

MPS-Authors
There are no MPG-Authors available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Domenech de Cellès, M., King, A., & Rohani, P. (2018). Commentary: resolving pertussis resurgence and vaccine immunity using mathematical transmission models. Human Vaccines & Immunotherapeutics, 15(3), 683-686. doi:10.1080/21645515.2018.1549432.


Cite as: http://hdl.handle.net/21.11116/0000-0006-C77E-D
Abstract
There is no abstract available